# SDR DALA2019032902048

- Difficulty date: March 28, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,811 hours, 24,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC FR73 TO FR74 AND STR33R ON LOWER FUSELAGE. PERFORMED PERMANENT REPAIR LOCATED EXTERNAL SKIN BTW FR 73 TO FR 74 STR 33R TO STR 33L AS PER SRM A319 53-51-29-300-002.
